# SDR SWAA2022021052922

- Difficulty date: March 1, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH SIDE PLATE CORRODED STA 727D+10 TO 767. / REMOVED AND REPLACED R/H TRANSITION SECTION FROM STA 727C+10 TO STA 767 ;AND INSTALLED REPAIR PLATE AT STA 727C + 10 PER SRM 53-00-53;AND SRM 51-40-02.
